# SDR 99FDEA00506

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-289 - FIRE WARNING BELL RANG 1 TIME AND BOTH FIRE LIGHTS ON GLARE SHIELD ILLUMINATED MOMENTARY AS PWR WAS APPLIED.  DID NOT SEE OR HEAR ANY OTHER ABNORMAL IND (ONE DING ONLY).  REMOVED AND REPLACED FIRE DETECTION ASSY UNIT RAN NR 2 ENG AS WAS STILL ABLE TO DUPLICATE PROBLEM AT OR AROUND 70 PERCENT N2 TRIED TO ISOLATE TO EITHER SYS A AND B FOUND SYSTEM.
